# SDR UALA2010091303407

- Difficulty date: September 12, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 43,338 hours, 11,942 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 2h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON SIDE OF SEAT 2H MISSING. INSTALLED EMERGENCY LIGHT.
